Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Redness and itchiness if Betnovate is stopped. Can this be cured?

Hi..i have been using betnovate n for years usually after a gap of one or two days ..but now when i dont use it for over three days i get redness and itchiness on my face...i try not to use it but i caanot discontinue it as i find it the only instant cure after the problem occurs on its non usage..please help me to get an alternate home remedy or any ayurvedic treatment get rid of its dependance...and also tell me if this problem can be cured or will it persist throughout m lifetime..
Asked On : Wed, 27 Jun 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi...dear tripati..,
Thanks for choosing HCM..,
Getting redness and itch are due to withdrawal...,
effect of steriod in Betnovate N....So don't stop...,
Betnovate N suddenly...tappers the cream slowly...,
replaced by low steriod cream like Hydrocortisone 1% cream..,
or Momentasome (Elocon)....'
Tab...Levocetrizine 5 mg daily night times....
Answered: Sun, 22 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor